Binayak S. Choudhury, M. Ray, "Convergence of an iteration leading to a solution of a random operator equation", International Journal of Stochastic Analysis, vol. 12, Article ID 931642, 8 pages, 1999. https://doi.org/10.1155/S1048953399000167
Convergence of an iteration leading to a solution of a random operator equation
In the present paper, we define a random iteration scheme and consider its convergence to a solution of a random operator equation. There is also a related fixed point result.
Copyright © 1999 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.